American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14\\\\\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 3720 found      Go to page: 1 2 3 4 5 6 > >>

[61] Andrea Pulita. Solvability of rank one $p$-adic differential and $q$-difference equations over the Amice ring. Contemporary Mathematics 665 (2016) 251-277.
Book volume table of contents   
View Article: PDF

[62] J. Nekovář and A. J. Scholl. Introduction to plectic cohomology. Contemporary Mathematics 664 (2016) 321-337.
Book volume table of contents   
View Article: PDF

[63] Roger Howe. A linear algebra description of $K_{\mathbb C}\setminus G_{\mathbb C} / B_{\mathbb C}$ for classical groups. Contemporary Mathematics 664 (2016) 149-172.
Book volume table of contents   
View Article: PDF

[64] Everett W. Howe. Quickly constructing curves of genus $4$ with many points. Contemporary Mathematics 663 (2016) 149-173.
Book volume table of contents
View Article: PDF

[65] Francesc Fité, Kiran S. Kedlaya and Andrew V. Sutherland. Sato-Tate groups of some weight 3 motives. Contemporary Mathematics 663 (2016) 57-101.
Book volume table of contents
View Article: PDF

[66] Grzegorz Banaszak and Kiran S. Kedlaya. Motivic Serre group, algebraic Sato-Tate group and Sato-Tate conjecture. Contemporary Mathematics 663 (2016) 11-44.
Book volume table of contents
View Article: PDF

[67] Francesc Fité and Andrew V. Sutherland. Sato-Tate groups of $y^2=x^8+c$ and $y^2=x^7-cx$.. Contemporary Mathematics 663 (2016) 103-126.
Book volume table of contents
View Article: PDF

[68] David Harvey and Andrew V. Sutherland. Computing Hasse--Witt matrices of hyperelliptic curves in average polynomial time, II. Contemporary Mathematics 663 (2016) 127-147.
Book volume table of contents
View Article: PDF

[69] Gilles Lachaud. On the distribution of the trace in the unitary symplectic group and the distribution of Frobenius. Contemporary Mathematics 663 (2016) 185-221.
Book volume table of contents   
View Article: PDF

[70] Raphael Linker and Ilya Ioslovich. Optimal irrigation scheduling for wheat production in the Canadian prairies: A modelling study. Contemporary Mathematics 659 (2016) 157-164.
Book volume table of contents   
View Article: PDF

[71] José Malagón-López. Riemann-Roch without denominators for oriented cohomology theories. Contemporary Mathematics 657 (2016) 129-135.
Book volume table of contents   
View Article: PDF

[72] Alicia Dickenstein. Biochemical reaction networks: An invitation for algebraic geometers. Contemporary Mathematics 656 (2016) 65-83.
Book volume table of contents   
View Article: PDF

[73] Matija Kazalicki and Anthony J. Scholl. Modular forms, de Rham cohomology and congruences. Trans. Amer. Math. Soc. 368 (2016) 7097-7117.
Abstract, references, and article information   
View Article: PDF

[74] Qing Liu and Jilong Tong. N\'eron models of algebraic curves. Trans. Amer. Math. Soc. 368 (2016) 7019-7043.
Abstract, references, and article information   
View Article: PDF

[75] DongSeon Hwang and Jinhyung Park. Cox rings of rational surfaces and redundant blow-ups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[76] Wade Hindes. The Vojta conjecture implies Galois rigidity in dynamical families. Proc. Amer. Math. Soc. 144 (2016) 1931-1938.
Abstract, references, and article information   
View Article: PDF

[77] Izuru Mori and Kenta Ueyama. Ample group action on AS-regular algebras and noncommutative graded isolated singularities. Trans. Amer. Math. Soc. 368 (2016) 7359-7383.
Abstract, references, and article information   
View Article: PDF

[78] Yuri G. Zarhin. Two-dimensional families of hyperelliptic Jacobians with big monodromy. Trans. Amer. Math. Soc. 368 (2016) 3651-3672.
Abstract, references, and article information   
View Article: PDF

[79] Swarnava Mukhopadhyay. Rank-level duality of conformal blocks for odd orthogonal Lie algebras in genus $0$. Trans. Amer. Math. Soc. 368 (2016) 6741-6778.
Abstract, references, and article information   
View Article: PDF

[80] Joe Kamimoto and Toshihiro Nose. Newton polyhedra and weighted oscillatory integrals with smooth phases. Trans. Amer. Math. Soc. 368 (2016) 5301-5361.
Abstract, references, and article information   
View Article: PDF

[81] John Murray and Brian Osserman. Linked determinantal loci and limit linear series. Proc. Amer. Math. Soc. 144 (2016) 2399-2410.
Abstract, references, and article information   
View Article: PDF

[82] Christin Bibby. Cohomology of abelian arrangements. Proc. Amer. Math. Soc. 144 (2016) 3093-3104.
Abstract, references, and article information   
View Article: PDF

[83] Fabio Tanturri. On the Hilbert scheme of degeneracy loci of twisted differential forms. Trans. Amer. Math. Soc. 368 (2016) 4561-4583.
Abstract, references, and article information   
View Article: PDF

[84] E. V. Ponomareva. Invariants of the Cox rings of low-complexity double flag varieties for classical groups. Trans. Moscow Math. Soc. 76 (2015) 71-133.
Abstract, references, and article information
View Article: PDF

[85] Alexander Merkurjev. Suslin's conjecture on the reduced Whitehead group of a simple algebra \textcolor{red}{This article has been retracted}. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[86] Jan Hendrik Bruinier, Stephan Ehlen and Eberhard Freitag. Lattices with many Borcherds products. Math. Comp. 85 (2016) 1953-1981.
Abstract, references, and article information   
View Article: PDF

[87] Pierre Lairez. Computing periods of rational integrals. Math. Comp. 85 (2016) 1719-1752.
Abstract, references, and article information   
View Article: PDF

[88] Hector Pasten and Chia-Liang Sun. Multiplicative subgroups avoiding linear relations in finite fields and a local-global principle. Proc. Amer. Math. Soc. 144 (2016) 2361-2373.
Abstract, references, and article information   
View Article: PDF

[89] Robert A. Kucharczyk. On copies of the absolute Galois group in $\operatorname{Out}F_2$. Proc. Amer. Math. Soc. 144 (2016) 2351-2359.
Abstract, references, and article information   
View Article: PDF

[90] Markus Brodmann and Euisung Park. On linear projections of quadratic varieties. Proc. Amer. Math. Soc. 144 (2016) 2307-2314.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 3720 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia